TAŞ, N.. (1397). Suzuki-Berinde type fixed-point and fixed-circle results on $S$-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), 233-244.
N. TAŞ. "Suzuki-Berinde type fixed-point and fixed-circle results on $S$-metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 03, 1397, 233-244.
TAŞ, N.. (1397). 'Suzuki-Berinde type fixed-point and fixed-circle results on $S$-metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), pp. 233-244.
TAŞ, N.. Suzuki-Berinde type fixed-point and fixed-circle results on $S$-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(03): 233-244.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.